MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number N/A
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported the non-invasive blood pressure (nibp) cuff was used on a patient to obtain a nibp reading.The reading was low but within the minimum acceptable range, so the nurse decided not to give the patient fentanyl boluses for pain management.The following day, the same cuff was used to obtain another nibp reading but the reading was very low, which prompted the user to inspect the cuff.During their inspection it was found the cuff had small tears along the velcro.The user expressed concerns that these tears could have impacted the accuracy of the nibp reading.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
The report of false measurements from the non-invasive blood pressure (nibp) cuff could not be confirmed.The nibp cuff was returned to draeger for evaluation.A simulator was used to test the cuff and was set to 38/15 and the draeger cuff measured 39/15.The infinity m540 nibp static cuff accuracy range is +/- 3 mmhg (as per the instruction for use).The readings of the draeger cuff in comparison to the simulated nibp of 38/15 fall within the expected accuracy range (35/12 ¿ 41/18).Therefore, draeger was unable to verify the reported inaccurate measurements with this cuff.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key23451392
Report Number1220063-2025-00054
Device Sequence Number9174463
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)201208(93)MS20401-30
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS20401
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown